An alternative to maximum likelihood based on spacings

Citation:

Anatolyev, Stanislav and Grigory Kosenok (2005) An alternative to maximum likelihood based on spacings, Econometric Theory, Vol. 21, No. 2, pp. 472476

Abstract:

In the statistics literature, asymptotic properties of the Maximum Product of Spacings estimator are derived from the rst principles. We propose an alternative derivation based on the comparison between its objective function and that of the Maximum Likelihood estimator.

Paper in RePEc:

Econometric Theory, Vol. 21, No. 2, pp. 472476

Paper in accepted version:

MPS.pdf

Cited by:

Magnus Ekström (2008) "Alternatives to maximum likelihood estimation based on spacings and the Kullback-Leibler divergence", Journal of Statistical Planning and Inference, 138, 1778-1791